Vol. 26, No. 1, 1968

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
On a problem of Ilyeff

Zalman Rubinstein

Vol. 26 (1968), No. 1, 159–161
Abstract

Let P(z) be a polynomial whose zeros z1,z2,,zn (n 2) lie in |z|1. It is shown that P(z) always has a zero in |z z1|1 if |z1| = 1 or if |z1| < 1 and n = 3,4.

Mathematical Subject Classification
Primary: 30.11
Milestones
Received: 24 April 1967
Published: 1 July 1968
Authors
Zalman Rubinstein